A proof of Liggett's version of the subadditive ergodic theorem
Proc. Amer. Math. Soc. 102 (1988), 169-173
Full-text PDF Free Access
Similar Articles |
Abstract: Using a method developed by Y. Katznelson and B. Weiss we give a proof of Liggett's improved version of the subadditive ergodic theorem.
Katznelson and Benjamin
Weiss, A simple proof of some ergodic theorems, Israel J.
Math. 42 (1982), no. 4, 291–296. MR 682312
F. C. Kingman, Subadditive ergodic theory, Ann. Probability
1 (1973), 883–909. With discussion by D. L.
Burkholder, Daryl Daley, H. Kesten, P. Ney, Frank Spitzer and J. M.
Hammersley, and a reply by the author. MR 0356192
M. Liggett, An improved subadditive ergodic theorem, Ann.
Probab. 13 (1985), no. 4, 1279–1285. MR 806224
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
Subadditive ergodic theory
© Copyright 1988
American Mathematical Society